# SDR COEA2020032000000

- Difficulty date: December 31, 2019
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: S53372413200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 100010 HEAVY CHECK COE/MAJOR REPAIR: FRAME 14 FAIL SAFE HAS LEVEL 2 CORROSION, STRINGER 16R-18R. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-817-A01.
